A 37-year-old female asked:
Disclaimer

Light brown discharge when period is supposed to start. I took Ella (ulipristal acetate) the morning after pill a few weeks ago?

1 doctor answer
Dr. Vahe Yetimyan
50 years experience in General Practice
That is the Ella (ulipristal acetate): making changes in your period.
Answered on Sep 3, 2014
1
1 comment
Dr. Monica Michel
11 years experience in Family Medicine
Yes this is normal after taking the emergency contraceptive pill. continue to practice protected sex and your periods should regulate again.
Sep 3, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old female asked:
Dr. Marsha Davis
27 years experience in Internal Medicine
Can be normal: You took a big dose of hormone that throws your body chemistry off. If you miss your period wait a couple of days and take a pregnancy test to be sure ... Read More
2
2 thanks
A 52-year-old member asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Yes : Ella (ulipristal acetate) is another brand of emergancy contraception that can be used up to 5 days after unprotected intercourse. It is a high dose o ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Warren Wolfe
57 years experience in Family Medicine
Significant: Please make an appointment with your OB/GYN. Something does not make sense. If you did OTC pregnancy test they are not always accurate.
1
1 thank
A 30-year-old male asked:
Dr. Robert Killian
27 years experience in General Practice
Zero: She had a period. This is physical proof of not being pregnant.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month